# SDR AWKA2020100301

- Difficulty date: October 1, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N765XJ
- Make and model: Cessna 750
- Aircraft serial: 7500265
- Aircraft time: 14,537 hours, 7,092 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Sys
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, FLIGHT CREW NOTED THAT THE LT FUEL TEMP WAS RISING AND SOON AFTER RECEIVED AN AMBER FUEL TEMP L CAS MESSAGE.  CREW RAN THE CHECKLIST, AND IN THE MEANTIME THE CAS MESSAGE WENT AWAY, SO THEY CONTINUED THEIR CLIMB.  THE FUEL TEMP BEGAN RISING AGAIN AND THE CAS MESSAGE RETURNED.  CREW WAS UNCERTAIN AS TO WHAT WAS GOING ON WITH THE FUEL TEMP, SO THEY ELECTED TO DIVERT TO TPA.  THEY DECLARED AN EMERGENCY AND LANDED SAFELY AT TPA, WITH NO FURTHER ISSUES.  AT PRESENT, THE LT ENGINE IS GETTING REMOVED AND SENT TO A REPAIR FACILITY FOR TROUBLESHOOTING, AND A LOANER ENGINE IS BEING INSTALLED.
